Publicacions de la Secció de Matemàtiques

Publicacions de la Secció de Matemàtiques 11 records found  Search took 0.00 seconds. 
1.
14 p, 217.5 KB The BP*-module structure of BP* (E subscript 8) for p = 3 / Yagita, Noquaki (Musashi Institute of Technology. Department of Mathematics (Japó))
1984 - 10.5565/PUBLMAT_282384_01
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 5-18  
2.
6 p, 132.1 KB A note on primitive groups with small maximal subgroups / Förster, Peter (Monash University. Department of Mathematics (Australia))
1984 - 10.5565/PUBLMAT_282384_02
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 19-24  
3.
3 p, 75.9 KB Addendum to : a note on primitive groups with small maximal subgroups / Förster, Peter (Monash University. Department of Mathematics (Australia))
1984 - 10.5565/PUBLMAT_282384_03
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 25-27  
4.
21 p, 344.7 KB Polynomial rings over non-commutative rings / Pillay, Poobhalan (University of Durban-Westville. Department of Mathematics(South Africa))
1984 - 10.5565/PUBLMAT_282384_04
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 29-49  
5.
4 p, 68.6 KB Inyectores y cocientes : extensiones inyectivas / Bolado Caballero, A. (Universidad de Santander. Departamento de Geometría y Topología) ; Martínez Verduch, J. R. (Universidad de Valencia. Departamento de Algebra y Fundamentos)
1984 - 10.5565/PUBLMAT_282384_05
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 51-54  
6.
10 p, 172.6 KB Un criterio local de representabilidad / Pascual i Gainza, Pere (Universitat Politècnica de Catalunya. Departament de Matemàtiques)
1984 - 10.5565/PUBLMAT_282384_06
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 55-64  
7.
10 p, 116.6 KB On the logarithmic convergence exponent and geometric means of an integral function of order zero / Rizvi, M. I. (Lucknow University. Department of Mathematics and Astronomy)
1984 - 10.5565/PUBLMAT_282384_07
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 65-74  
8.
6 p, 98.1 KB On a certain type of primitive representations of rational integers as sum of squares / Arenas, Angela (Universidad de Barcelona. Departamento de Àlgebra y Fundamentos)
1984 - 10.5565/PUBLMAT_282384_08
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 75-80  
9.
7 p, 130.8 KB Feuilletages de k-contact sur les varietes compactes de dimension 3 / Monna, Gilbert (Centre Universitaire d'Avignon. Département de Mathématiques)
1984 - 10.5565/PUBLMAT_282384_09
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 81-87  
10.
8 p, 116.2 KB Seifert orbifolds and their unitary tangent space / Gazólaz Arteta, María del Carmen (Universidad Autónoma de Madrid. División de Matemáticas)
1984 - 10.5565/PUBLMAT_282384_10
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 89-96  
11.
21 p, 323.3 KB Blow up on energy levels in celestial mechanics / Lacomba, Ernesto A. (Universidad Autónoma Metropolitana. Departamento de Matemáticas)
1984 - 10.5565/PUBLMAT_282384_11
Publicacions de la Secció de Matemàtiques, V. 28 n. 2/3 (1984) p. 97-117  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.